Skip to Main content Skip to Navigation
Journal articles

Counting occurrences of some subword patterns

Abstract : We find generating functions the number of strings (words) containing a specified number of occurrences of certain types of order-isomorphic classes of substrings called subword patterns. In particular, we find generating functions for the number of strings containing a specified number of occurrences of a given 3-letter subword pattern.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/hal-00958999
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 5:03:17 PM
Last modification on : Thursday, January 11, 2018 - 6:20:16 AM
Long-term archiving on: : Friday, June 13, 2014 - 12:10:25 PM

File

dm060101.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00958999, version 1

Collections

Citation

Alexander Burstein, Toufik Mansour. Counting occurrences of some subword patterns. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2003, 6 (1), pp.1-12. ⟨hal-00958999⟩

Share

Metrics

Record views

205

Files downloads

1232